# SDR GLBA2015031900504

- Difficulty date: March 19, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 38,048 hours, 47,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177.35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND A CRACK IN THE FUSELAGE FRAME AT FS 177.35 IN THE BEND RADIUS AT THE OTBD END OF THE FRAME, 1.25" IN LENGTH.  REPAIRED THE FRAME IAW EO 15-1900-53-003.  MAJOR REPAIR.
